# SDR 2008UALA02165

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1480, STR 26L FRAME DENTED.  AFT PIT STA 1480, STR 26L FRAME DENTED.  REPAIRED FRAME DENTS IAW S RM 53-00-07 RPR 5 TABLE II ZONE 1.THIS REPAIR MUST BE REINSPECT ED STARTING AT 50000 TOTAL FLIGHT CYCLES AND 12000FC THERE AFTER .
